# SDR 2007UALA05249

- Difficulty date: December 21, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 45,375 hours, 6,873 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FAINT SMELL OF HOT PLASTIC OR ELEC INSULATION NEAR DOOR 4R AT AFT CAPC.  SUSPECT COFFEE WARMER HAD EXCESSIVE COFFEE RESIDUE. CLEANED WARMER. ALSO OPEN ACCESS PANELS IN AFT LAV AND GALLEY TO THE RESPECTIVE LIGHTS BALLAST AND INSPECTED FOR ANY DEFECTS, INSPECTED CSAP AT DOOR 4 LT ALL COMPONENTS SATISFACTORY. NO ABNORMAL SCENTS OR ODOR. AC OK FOR SERVICE
